Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Is tablet diet forte correct for eosinophelia ?

i am 35 years,male ,172 cm height and wight 80 kg ,suufering from running nose,cough and allergic to dust for past 2 years and used to take antibiotic and helps me temporarily.i had endoscopy treatment in my right nose for a block due to extra growth and due to this i got ear affected ,still i feel some noise in my ear whenever i have severe cold.but i took blood test and come to know i have eosinophelia which is 9.1% and docter suggests me a tablet DIET FORTE (diethyl carbamazine citrate & chlorpheniramine maleate )for 20 days one in each day.i am asking ,is it a right one or i need to go for other kind of medicine as well.
Asked On : Sat, 6 Aug 2011
Answers:  2 Views:  131
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
hi,thanks for query.Yes the medication is right and you need to complete the course.High eosinophil counts suggests allergy to something,so please look for the cause your self.Drugs will help for now,but when there is repeat exposure you can have problem again.Please also discuss with your doctor about deworming ,as times worm infestation can also lead to this.
wishing you good health.
Answered: Sat, 6 Aug 2011
I find this answer helpful
  User's Response
welcome to hcm
it seems that you have reccurent allergic rhinitis.
presence of eosinophlilia indicates an allergic phenomenon. the tablets prescribed to you is used to treat worm infection related eosinophilia.
you do not seem to have worm infection. take antihistaminics such as CETRIZINE to overcome the allergy for a few days. see a ENT specialist for recurrent allergic rhinitis.
hope this is helpful.
wish you good health

Answered: Sat, 6 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor